MathSciNet Relay Station
MathSciNet bibliographic data
MR333210 (48 #11535) 30A98 (46E15)
Buckholtz, J. D. Appell polynomial expansions and biorthogonal expansions in Banach spaces. Trans. Amer. Math. Soc. 181 (1973), 245–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement